# SDR AALA202006129002

- Difficulty date: June 11, 2020
- Submitted: June 12, 2020
- Operation: Air carrier
- Aircraft: N951AA
- Make and model: Boeing 737823
- Aircraft serial: 29538
- Aircraft time: 57,759 hours, 23,840 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT HAND OVERWING EMERGENCY EXIT LIGHT INOPERATIVE AT SEAT ROW 15. REPLACED BATTERY PACK IN EMERGENCY POWER SUPPLY UNIT M1695 AND ACCOMPLISHED A SATISFACTORY OPERTIONAL CHECK PER AMM 33-51-00.
